# SDR R61A2024051600220

- Difficulty date: May 3, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N221JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 39,346 hours, 24,984 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 76 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RH SHEAR CLIP AT FR 76 STGR 29R : REMOVED AND REPLACED RH SHEAR CLIP AT FR76 STGR 29R. REF EMB SRM 51-40-08. SEE WIPS AND TASKS FOR WORK ACCOMPLISHED
